Arkiv for Matematik, 1965

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (37 articles)

Volume 5, Issue 1

[1] On lacunary power series

J. -P. Kahane University of Montpellier and Washington University, St. Louis, Missouri Mary Weiss University of Montpellier and Washington University, St. Louis, Missouri Guido Weiss University of Montpellier and Washington University, St. Louis, Missouri

TBD mathscidoc:1701.332192

Arkiv for Matematik, 5, (1), 1-26, 1963.12
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A generalization of two-norm spaces

Arne Persson

TBD mathscidoc:1701.332193

Arkiv for Matematik, 5, (1), 27-36, 1963.12
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Fourier transforms and probability theory on a non-commutative locally compact topological group

R. M. Loynes Churchill College, Cambridge

TBD mathscidoc:1701.332194

Arkiv for Matematik, 5, (1), 37-42, 1963.12
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur les sous-corps des corps métacycliques du sixième degré

Par Trygve Nagell

TBD mathscidoc:1701.332195

Arkiv for Matematik, 5, (1), 43-54, 1963.12
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Continuous functions and potential theory

Hans Wallin

TBD mathscidoc:1701.332196

Arkiv for Matematik, 5, (1), 55-84, 1963.12
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Bilateral tauberian therems of Keldyš type

Tore Selander

TBD mathscidoc:1701.332197

Arkiv for Matematik, 5, (1), 85-96, 1963.12
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On Lerch's class number formulae for binary quadratic forms

L. J. Mordell University of Arizona, Tucson, Arizona, USA

TBD mathscidoc:1701.332198

Arkiv for Matematik, 5, (1), 97-100, 1963.12
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Generalized zeta-functions

Burton Randol Princeton University, N.J., USA

TBD mathscidoc:1701.332199

Arkiv for Matematik, 5, (1), 101-111, 1963.12
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 196 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Studies on a convolution inequality

Matts Essén

TBD mathscidoc:1701.332200

Arkiv for Matematik, 5, (1), 113-152, 1963.12
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 164 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Contributions à la théorie des corps et des polynomes cyclotomiques

Trygve Nagell

TBD mathscidoc:1701.332201

Arkiv for Matematik, 5, (1), 153-192, 1963.12
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 5, Issue 3

[1] On iterated functions with asymptotic conditions at a fixpoint

Anders Lundberg

TBD mathscidoc:1701.332202

Arkiv for Matematik, 5, (3), 193-206, 1964.9
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some examples of sets with linear independence

Ingemar Wik

TBD mathscidoc:1701.332203

Arkiv for Matematik, 5, (3), 207-214, 1964.9
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Compact linear mappings between interpolation spaces

Arne Persson University of Lund, Sweden

TBD mathscidoc:1701.332204

Arkiv for Matematik, 5, (3), 215-219, 1964.9
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the boundary values of harmonic functions in R^{3}

Kjell-Ove Widman

TBD mathscidoc:1701.332205

Arkiv for Matematik, 5, (3), 221-230, 1964.9
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 130 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Non-associative normed algebras and hurwitz' problem

Lars Ingelstam Yale University and the Royal Institute of Technology, Stockholm

TBD mathscidoc:1701.332206

Arkiv for Matematik, 5, (3), 231-238, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Real banach algebras

Lars Ingelstam Royal Institute of Technology, Stockholm

TBD mathscidoc:1701.332207

Arkiv for Matematik, 5, (3), 239-270, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the propagation of analyticity of solutions of differential equations with constant coefficients

Jan Boman

TBD mathscidoc:1701.332208

Arkiv for Matematik, 5, (3), 271-279, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A theorem of the Phragmén-Lindelöf type för second-order elliptic operators

Lars Lithner

TBD mathscidoc:1701.332209

Arkiv for Matematik, 5, (3), 281-285, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the derivatives of bounded analytic functions

»ke Samuelsson

TBD mathscidoc:1701.332210

Arkiv for Matematik, 5, (3), 287-300, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 147 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the intersection of classes of infinitely differentiable functions

Jan Boman

TBD mathscidoc:1701.332211

Arkiv for Matematik, 5, (3), 301-309, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 147 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A generalization of a Tauberian theorem by Pleijel

Sven Spanne

TBD mathscidoc:1701.332212

Arkiv for Matematik, 5, (3), 311-315, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the probabilities that a random walk is negative

Bengt Rosén

TBD mathscidoc:1701.332213

Arkiv for Matematik, 5, (3), 317-325, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A characteristic property of Euclidean spaces

Sten Olof Carlsson

TBD mathscidoc:1701.332214

Arkiv for Matematik, 5, (3), 327-330, 1964.9
[ Download ] [ 2017-01-08 20:34:31 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] A connection between α-capacity and$L$^{$p$}-classes of differentiable functions

Hans Wallin

TBD mathscidoc:1701.332215

Arkiv for Matematik, 5, (3), 331-341, 1964.9
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Sur une propriété des unités d'un corps algébrique

Trygve Nagell

TBD mathscidoc:1701.332216

Arkiv for Matematik, 5, (3), 343-356, 1964.9
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 233 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] The functional equation$f$^{$n$}($x$)=$g$($x$)

James C. Lillo Mathematics Dept., Purdue University

TBD mathscidoc:1701.332217

Arkiv for Matematik, 5, (3), 357-361, 1964.9
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Properties and asymptotic behaviour of the solutions of coupled diffusion equations with time-periodic, space-independent coefficients, with an application to electrodiffusion

Bengt Nagel Division of Mathematical Physics, Royal Institute of Technology

TBD mathscidoc:1701.332218

Arkiv for Matematik, 5, (3), 363-390, 1964.9
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 174 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 5, Issue 5

[1] Limit theorems for sampling from finite populations

Bengt Rosén

TBD mathscidoc:1701.332219

Arkiv for Matematik, 5, (5), 383-424, 1964.10
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 227 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Frobenius-Nirenberg theorem

Lars Hörmander

TBD mathscidoc:1701.332220

Arkiv for Matematik, 5, (5), 425-432, 1964.10
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 182 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the existence of solutions of differential equations with constant coefficients

Mats Neymark

TBD mathscidoc:1701.332221

Arkiv for Matematik, 5, (5), 433-444, 1964.10
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Problems of reconstruction in connection with addition of independent stochastic processes

Ove Frank University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.332222

Arkiv for Matematik, 5, (5), 445-462, 1964.10
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Some growth and ramification properties of certain integrals on algebraic manifolds

Nils Nilsson

TBD mathscidoc:1701.332223

Arkiv for Matematik, 5, (5), 463-476, 1964.10
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 5, Issue 6

[1] Sur les représentations de l’unité par les formes binaires biquadratiques du premier rang

Trygve Nagell

TBD mathscidoc:1701.332224

Arkiv for Matematik, 5, (6), 477-521, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Addendum to “The Wiener-Hopf equation in an algebra of Beurling”

Edgar Asplund Royal Institute of Technology, Stockholm, Sweden

TBD mathscidoc:1701.332225

Arkiv for Matematik, 5, (6), 523-525, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Asymptotic estimates for spectral functions connected with hypoelliptic differential operators

Nils Nilsson

TBD mathscidoc:1701.332226

Arkiv for Matematik, 5, (6), 527-540, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Weighted mean square approximation in plane regions, and generators of an algebra of analytic functions

Lars Inge Hedberg

TBD mathscidoc:1701.332227

Arkiv for Matematik, 5, (6), 541-552, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Analytic properties of expansions, and some variants of Parseval-Plancherel formulas

E. M. Stein Princeton University, Princeton, USA S. Wainger Princeton University, Princeton, USA

TBD mathscidoc:1701.332228

Arkiv for Matematik, 5, (6), 553-567, 1965.9
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 194 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved